# SDR RAIA00712005

- Difficulty date: December 6, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145
- Aircraft serial: 14500829
- Aircraft time: 8,613 hours, 8,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT 7880 - ORD - EMERGENCY FLOOR STRIP LIGHT IS LOOSE.  MAINTENANCE RESECURED EMERGENCY EXIT FLOOR STRIP, CHECK GOOD.
